# SDR SIMA201902253001

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 7,597 hours, 5,209 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK ILLUMINATED IN FLIGHT. RAN QRH RETURNED TO DEPARTURE.   BLEED 1 FAIL ILLUMINATED IN FLIGHT RAN QRH EICAS MSG WENT AWAY BUT YELLOW X ON SYSTEMS PAGE OVER BLEED 1 VALVE. BLEED 1 FAIL ILLUMINATED AGAIN AFTER LANDING "TRANSFERRED TO NRWC 026-DFW-01018" -C/A- REMOVED AND REPLACED  RH ENG.  PRECOOLER OUTLET DUCT GASKET IAW 36-11-08, AND PERFORMED OP CK OF THE RH ENGINE  PNEUMATIC BLEED SYSTEM IAW E-175 AMM 36-11-00. OP CHECK GOOD. REMOVED AND REPLACED  NACELLE PRESSURE-REGULATING SHUTOFF-VALVE FILTER IAW E175 AMM 36-11-03. PERFORMED OPS CHK OF AIR BLEED SYSTEM IAW E175 AMM 36-00-00-710-801-A. NO BLEED FAULTS MSG NOTICED ON EICAS. OPS CHK GOOD. PERFORMED TAKEOFF/GO-AROUND (TOGA) SWITCH OPERATIONAL TEST IAW E175 AMM TASK 22-11-00-710-801-A, EFFECTIVITY PRIMUS EPIC LOAD 25.7
